# SDR SWAA2022021637452

- Difficulty date: July 18, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FIXED TRAILING EDGE SUPPORT BEAM FOR PANEL 661AB BROKEN / REMOVED AND INSTALLED A NEW RIGHT WING LOWER FIXED TRAILING EDGE SUPPORT LEAM I/A/W B737 DRAWING 115A3712 REV A. AND SRM 51-40-02-G-0
